`a`
Journal of Modern Dynamics (JMD)
 

Hölder foliations, revisited

Pages: 79 - 120, Issue 1, January 2012      doi:10.3934/jmd.2012.6.79

 
       Abstract        References        Full Text (1522.4K)       Related Articles       

Charles Pugh - Department ofMathematics, University of Chicago, 5734 S. University Ave., Chicago, Illinois 60637, United States (email)
Michael Shub - CONICET, IMAS, Universidad de Buenos Aires, Buenos Aires, Argentina (email)
Amie Wilkinson - Department of Mathematics, University of Chicago, 5734 S. University Ave., Chicago, Illinois 60637, United States (email)

Abstract: We investigate transverse Hölder regularity of some canonical leaf conjugacies in normally hyperbolic dynamical systems and transverse Hölder regularity of some invariant foliations. Our results validate claims made elsewhere in the literature.

Keywords:  Partial hyperbolicity, normal hyperbolicity, invariant foliations, H\"older regularity of foliations.
Mathematics Subject Classification:  37D30.

Received: December 2011;      Available Online: May 2012.

 References